Thread: have you?
01-02-2006, 04:09 PM #1
have you ever had vision problems with clomid, if so, please post the details of what the vision problems were like. for me i see flashes of light, and if i look at the floor for awile i start to see it moving, or rippling a little bit. i avoid this by not looking at one thing for more then a few seconds. please post your exsperiances with this.
01-02-2006, 04:10 PM #2Banned
- Join Date
- Jul 2005
01-02-2006, 04:10 PM #3
OMG! i feel like an idiot. i was sitting bored in my room and felt i had some cool thing i could do no one else could. (looking at something till it starts to do something weird)
01-02-2006, 04:11 PM #4
01-02-2006, 04:12 PM #5
Clomid is notorious for vision problems, they usually go away after you discontinue it.
01-02-2006, 04:15 PM #6
personally i think the vision thing is kinda neat.
01-02-2006, 04:19 PM #7
i dont, i havent been able to drive for a couple weeks. so you were, or are exsperiancing the same things as me. were you can look at something for a little bit, and it starts to do messed up things.
01-02-2006, 04:22 PM #8
i am currently doing it.
01-02-2006, 04:23 PM #9
and your having the same problems as me?
01-02-2006, 04:24 PM #10
01-02-2006, 04:27 PM #11
how long, and what does have you been taking the clomid?
01-03-2006, 03:19 PM #12
01-03-2006, 03:28 PM #13
Yes clomid can make your vision blurry, or distorted, IMO if it is that bad for you then I would take something else for pct. My eyes just get a little sensitive to sun, but it is bareable
01-03-2006, 10:34 PM #14
funny thing, odds are you will have the same "problems" on or off clomid. you just realized them now. here's the deal, at any one moment in time, your eyes only take one snap shot of whatever you are looking at, so to get that nice fluid picture that you see, your eyes track back and forth very fast. vibrate left and right if you will. this allows your brain to pick up and process about 30 frames per second and process them into one fluid moving picture. let me know if you follow. now your eyes, yeah this is a shocker, move back and forth with a bunch of tiny muscles. if you concentrate hard enough, you can control the movement, to an extent. it is mostly involuntary, but you can control some of the movement. so odds are you picked up on some of this now. try looking at a ceiling tile, like one in an office building, the ones that look like swiss cheese, and stare at one place on it for a minute or two and you will see it start to move, weird i know. or look at a ceiling fan and stare at it, and in most cases, since your eyes track at a similar speed, or faster then the fan blades are moving, depending on the speed, you can see the individual blades, instead of a blurr. i wouldn't worry so much.
01-03-2006, 11:07 PM #15Banned
- Join Date
- Dec 2005
it is part of side effects slight but nothing to worry about bro. i had the same problem nothing serious bro trust me peace.
01-04-2006, 04:49 PM #16
does anyone think liftgod is right. no offense, but the vision problems are from the clomid. what do you guys think?
01-05-2006, 01:18 AM #17
no i dont agree. this is why. i wasnt even aware of the side effects of clomid when i was taking it reguarding vision. lately the past 2 weeks ive noticed my vision to be distorted a bit, and never had it been like this before.
01-05-2006, 01:24 AM #18
Then stop taking it and stick with Nolva, simple.
01-05-2006, 01:53 AM #19
i dont understand why u keep freaking out about this. if u noticed vision problems while starting clomid, and u read it causes vision problems, what more proof do u need???
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)